# SDR USAA000113

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 178
- Part time: 47,399 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-1, STATION 178, LBL 5.25, WL 188 BEAM HAS A 1 INCH CRACK.  INSTALLED REPAIR ANGLE AND FILLER PER EA 66497.  (M)
